Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Contracting isometries of $\mathrm{CAT}(0)$ cube complexes and acylindrical hyperbolicity of diagram groups

Anthony Genevois

Algebraic & Geometric Topology 20 (2020) 49–134
Bibliography
1 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
2 M Bestvina, K Bromberg, K Fujiwara, Constructing group actions on quasi-trees and applications to mapping class groups, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 1 MR3415065
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
5 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
6 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
7 V Chepoi, Graphs of some CAT(0) complexes, Adv. in Appl. Math. 24 (2000) 125 MR1748966
8 D S Farley, Finiteness and CAT(0) properties of diagram groups, Topology 42 (2003) 1065 MR1978047
9 A Genevois, Coning-off CAT(0) cube complexes, preprint (2016) arXiv:1603.06513
10 A Genevois, Hyperbolic diagram groups are free, Geom. Dedicata 188 (2017) 33 MR3639623
11 A Genevois, Hyperplanes of Squier’s cube complexes, Algebr. Geom. Topol. 18 (2018) 3205 MR3868219
12 V N Gerasimov, Semi-splittings of groups and actions on cubings, from: "Алгебра, геометрия, анализ и математическая физика" (editors Y G Reshetnyak, L A Bokut, S K Vodopyanov, I A Taĭmanov), Izdat. Ross. Akad. Nauk Sib. Otd. Inst. Mat. (1997) 91 MR1624115
13 V Guba, M Sapir, Diagram groups, 620, Amer. Math. Soc. (1997) MR1396957
14 V S Guba, M V Sapir, On subgroups of the R Thompson group F and other diagram groups, Mat. Sb. 190 (1999) 3 MR1725439
15 D Guralnik, Coarse decompositions of boundaries for CAT(0) groups, preprint (2006) arXiv:math/0611006
16 M F Hagen, The simplicial boundary of a CAT(0) cube complex, Algebr. Geom. Topol. 13 (2013) 1299 MR3071129
17 F Haglund, Isometries of CAT(0) cube complexes are semi-simple, preprint (2007) arXiv:0705.3386
18 F Haglund, Finite index subgroups of graph products, Geom. Dedicata 135 (2008) 167 MR2413337
19 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
20 E R V Kampen, On some lemmas in the theory of groups, Amer. J. Math. 55 (1933) 268 MR1506963
21 V Kilibarda, On the algebra of semigroup diagrams, Internat. J. Algebra Comput. 7 (1997) 313 MR1448329
22 I J Leary, A metric Kan–Thurston theorem, J. Topol. 6 (2013) 251 MR3029427
23 J P McCammond, D T Wise, Fans and ladders in small cancellation theory, Proc. London Math. Soc. 84 (2002) 599 MR1888425
24 A Minasyan, D Osin, Acylindrical hyperbolicity of groups acting on trees, Math. Ann. 362 (2015) 1055 MR3368093
25 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
26 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
27 M. Roller, Pocsets, median algebras and group actions : an extended study of Dunwoody’s construction and Sageev’s theorem, PhD thesis, Universität Regensburg (1998) arXiv:1607.07747
28 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
29 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
30 A Sisto, Contracting elements and random walks, J. Reine Angew. Math. 742 (2018) 79 MR3849623
31 H Sultan, Hyperbolic quasi-geodesics in CAT(0) spaces, Geom. Dedicata 169 (2014) 209 MR3175245
32 D. Wise, The structure of groups with a quasiconvex hierarchy, preprint (2012)